# SDR ASOA2014101511428

- Difficulty date: September 22, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,608 hours, 20,636 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT FLOORBEAM IS CRACKED AND FOUND WITHIN .600 AREA IAW SB670BA-53-041.   COMPLIED WITH REO 670-53-11-977, REV A.  MAJOR REPAIR.
